Admissible rules in the implication-negation fragment of intuitionistic logic

Cintula, Petr; Metcalfe, George (2010). Admissible rules in the implication-negation fragment of intuitionistic logic. Annals of pure and applied logic, 162(2), pp. 162-171. Amsterdam: Elsevier 10.1016/j.apal.2010.09.001

Full text not available from this repository. (Request a copy)

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematics

UniBE Contributor:

Metcalfe, George

ISSN:

0168-0072

Publisher:

Elsevier

Language:

English

Submitter:

Factscience Import

Date Deposited:

04 Oct 2013 14:16

Last Modified:

06 Dec 2013 13:25

Publisher DOI:

10.1016/j.apal.2010.09.001

Web of Science ID:

000285367800003

URI:

https://boris.unibe.ch/id/eprint/4816 (FactScience: 209450)

Actions (login required)

Edit item Edit item
Provide Feedback